Open Access
February 2006 On a Model of Magnetization Switching by Spin-Polarized Current
K. Hamdache, D. Hamroun, M. Tilioua
Japan J. Indust. Appl. Math. 23(1): 105-125 (February 2006).


This paper is concerned with global existence of weak solutions to a model equations of magnetization reversal by spin-polarized current in a layer introduced in [19]. The local magnetization of the ferromagnet satisfies the usual Landau-Lifshitz equation which is coupled to the nonlinear heat equation satisfied by the spin accumulation field defined in all the layer. The coupling is due to the contact interaction energy. We use an hyperbolic regularization method with penalization of the saturation constraint satisfied by the local magnetization to prove global existence result, in any finite time interval, of weak solutions with finite energy. We present other models of equations describing the magnetization switching by spin-polarized current and show that our method can be used to solve them.


Download Citation

K. Hamdache. D. Hamroun. M. Tilioua. "On a Model of Magnetization Switching by Spin-Polarized Current." Japan J. Indust. Appl. Math. 23 (1) 105 - 125, February 2006.


Published: February 2006
First available in Project Euclid: 19 June 2006

zbMATH: 1097.35123
MathSciNet: MR2210299

Keywords: ferromagnets , magnetization switching , spin accumulation , spin-polarized current

Rights: Copyright © 2006 The Japan Society for Industrial and Applied Mathematics

Vol.23 • No. 1 • February 2006
Back to Top